# SDR UPS00233342

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Part serial: 99349R6030
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPTAINS L1 WINDOW CRACKED.  *S/D*  WINDOW REMOVED AND REPLACED PER 727 MM 56-11-11.  WINDOW HEAT SYSTEM TESTED OK PER B727 MM 30-41-01.
